# SDR 98FDEA00319

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 058FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

98-0109, PILOTS PANEL RED LEFT GEAR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  S/O PANEL LEFT GEAR LIGHT EXTINGUISHED.  PERFORMED RECYCLE OF GEAR AND LIGHT REMAINED ILLUMINATED ON PILOTS PANEL FOR LEFT GEAR.  FEF1 32-30 AF-L.T/S AND FOUND LT MLG DOOR UPLATCH PROX SWITCH BAD 274911.  WIRED PROX SWITCH AT TERMINAL STRIP EMPLOYEE NR 44389 OPS CHECK LMLG DOOR UPLOCK PROX SWITCH M/M 32-61-03 STEPS 13 A,B,C CHECKS GOOD.  EMPLOY NR 31716 VERIFIED INSTALLATION EMPLOY NR 300892 PER 31-61-03.
